Wisconsin, 2024

Flash Flooding and Flooding in Wisconsin, June 3 to 4, 2024

June 3 to 4, 2024 · NWS MKX · 12 events in 6 counties and zones

A slow moving warm front brought multiple rounds of strong to severe thunderstorms and heavy rainfall from late morning on June 3rd into the early morning hours of June 4th. Areas of flooding did occur along with some wind damage.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$83,000
Crop damage
None recorded
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MKX wrote it up.

A slow moving warm front brought multiple rounds of strong to severe thunderstorms and heavy rainfall from late morning on June 3rd into the early morning hours of June 4th. Areas of flooding did occur along with some wind damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Jun 3, 9:51 AM CST, 4 hours 23 minutes earlier. Its key messages:

  • Showers and thunderstorms expected to progress eastward late this morning through this evening. There is a conditional (level 2 out of 5, or Slight) risk for severe thunderstorms this afternoon and evening, with wind and hail as the primary threats.
  • Warm/muggy conditions prevail for the first half of this week.
  • Additional rounds of showers and thunderstorms Tuesday and Wednesday.
  • Northwest winds bring cooler and drier air to southern Wisconsin for the second half of this week.
Area forecast discussion, Jun 3, 9:51 AM CST, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1051 AM CDT Mon Jun 3 2024

.KEY MESSAGES...

- Showers and thunderstorms expected to progress eastward late
  this morning through this evening. There is a conditional
  (level 2 out of 5, or Slight) risk for severe thunderstorms
  this afternoon and evening, with wind and hail as the primary
  threats.

- Warm/muggy conditions prevail for the first half of this week.

- Additional rounds of showers and thunderstorms Tuesday and
  Wednesday.

- Northwest winds bring cooler and drier air to southern
  Wisconsin for the second half of this week.

&&

.UPDATE...
Issued 1051 AM CDT Mon Jun 3 2024

A line of convection stretching from northern Sauk County to
Lafayette County will progress eastward through southwestern
Wisconsin this morning into early this afternoon. Southwesterly
flow looks to steer storms northeastward along this line, with
mesoscale models indicating the majority of convection pushing
into central Wisconsin. However, mesoscale modeling is not
latching on to the southernmost extent of current convection,
leading to concern that far southern Wisconsin will also see
storms with this morning to early afternoon round. Hail is the
main threat with these storms, as warmer temperatures and
clearer skies than previously forecast have increased the
instability available. A few gusty winds could not be ruled out,
but primarily would be expected in the heaviest thunderstorms
where wet microburst potential is maximized.

Later this afternoon, expecting a remnant MCV to propagate into
central Wisconsin and enhance thunderstorm development across
southern Wisconsin. Placement of this enhanced thunderstorm
development is still in question, as it will be highly dependent
on the placement of lingering boundaries and placements of
stable air after the first round of thunderstorms move through.
Still anticipating the potential for a few linear segments
during the late afternoon and evening hours, bringing additional
hail and damaging wind potential. An isolated tornado cannot be
ruled out with this activity as the MCV enhances available
helicity in the lowest levels.

MH

&&

.SHORT TERM...
Issued 440 AM CDT Mon Jun 3 2024

Today and Tonight:

An MCV currently over northwest Iowa will continue to drift
northeastward, working with disorganized nocturnal convection
to its north (SE Minnesota and northwest WI) to generate outflow
boundaries capable of triggering fresh convection further east
(over our CWA) late this morning into this afternoon. SBCAPE up
to 2000 joules this afternoon coupled with deep shear of 25 to
45 kts will be sufficient for some organized storm clusters,
with some strong to severe storms possible this afternoon and
evening. Upscale storm growth and clustering along both remnant
and fresh outflow boundaries could lead to training storms
(which impact the same area multiple times), capable of a flash
flood threat. Hail and damaging wind gusts would be the primary
severe weather threats. Isolated tornadoes cannot be ruled out
at this time. Storm coverage and intensity is likely to decrease
late tonight as instability dwindles.

Sheppard

&&

.LONG TERM...
Issued 440 AM CDT Mon Jun 3 2024

Tuesday through Sunday:

As southerly warm/moist advection continues at the surface,
another shortwave trough rotating through the 500mb pattern
could trigger warm sector convective initiation, leading to
scattered showers and thunderstorms late Tuesday afternoon (40
to 60% chance). However, model guidance suggests that more
organized storms will be lined up along the cold front to our
west, with 85% precip chances arriving late Tuesday evening
through Tuesday night. As the cold front completely crosses the
CWA Wednesday morning, precip chances begin a gradual decline
(30-60% in the morning), with only 15-30% chances for showers
and storms in the cool sector of the parent low pressure
(Wednesday afternoon).

Cool / dry air advection on northwesterly winds continues
through the end of the week, with daytime highs in the low to
mid 70s likely for all areas Thursday and onwards.

Sheppard

&&

.AVIATION...
Issued 1051 AM CDT Mon Jun 3 2024

Southerly winds will continue through today and tonight, with a
line of thunderstorms pushing eastward late this morning into
this afternoon. Mainly concerned about hail with stronger storms
embedded in this line. A few gusts to 25 kt are possible, but
unlikely except within the strongest storms. These storms are
primarily expected to impact MSN and JVL. An additional round of
storms is possible late this afternoon into this evening, with
wind and hail expected. These storms are expected to impact MSN,
JVL, and SBN in the late afternoon to evening hours, and MKE and
ENW in the late evening hours.

Overnight, light winds and moisture remaining after storms exit
may result in patchy fog development in river valley regions.

MH

&&

.MARINE...
Issued 440 AM CDT Mon Jun 3 2024

An area of low pressure over southern Alberta to the northern
Great Plains deepens to around 29.2 inches today, then drifts
northeastward into Ontario through Wednesday. Southerly winds
develop today, continuing though Tuesday night. Then a cold front
crosses Lake Michigan Wednesday, causing winds to veer westerly.
Westerly winds look to continue through the end of the week as the
meandering low over south- central Canada weakens to around 29.4
inches.

Expect periods of showers and thunderstorms from this afternoon
through Wednesday. With humid air moving in from the south today
and tonight, fog may develop late tonight through early Tuesday
over the waters, and patches of dense fog are possible. Model
guidance suggests that northwestern areas of Lake MI will be
most susceptible to fog formation.

Sheppard

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jun 3, 1:27 PM CST, 47 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
227 PM CDT Mon Jun 3 2024

WIZ046-047-051-052-056>060-062>072-041930-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
227 PM CDT Mon Jun 3 2024

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Ongoing showers and thunderstorms across the area will continue to
produce small hail and gusty winds into this evening.

Additional thunderstorm development will occur late this
afternoon into this evening across southern Wisconsin, with severe
storms possible. Expect the main hazards to be damaging winds and
large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There will be chances for thunderstorms Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

LMZ643>646-041930-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
227 PM CDT Mon Jun 3 2024

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Showers and thunderstorms are expected this afternoon and evening.
Some storms may be severe, with wind gusts and hail as the
primary threat.

Patchy dense fog is possible tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There will be chances for thunderstorms Tuesday and Wednesday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-041930-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
227 PM CDT Mon Jun 3 2024

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

There is a chance for thunderstorms this evening into tonight.

Fog is possible tonight, and could become locally dense across northern
portions of the open waters.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There will be chances for thunderstorms Tuesday and Wednesday.

www.weather.gov/mkx

In the hours before

Special weather statement, Jun 3, 11:08 AM CST, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1208 PM CDT Mon Jun 3 2024

WIZ063-069-031745-
Rock WI-Dane WI-
1208 PM CDT Mon Jun 3 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ROCK AND
SOUTHEASTERN DANE COUNTIES THROUGH 1245 PM CDT...

At 1208 PM CDT, Doppler radar was tracking a strong thunderstorm near
Evansville, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Edgerton, Evansville, Lake Koshkonong, Fulton, Albion, Utica,
Indianford, and Cooksville.

This includes Interstate 39/90 between mile markers 151 and 166.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4277 8931 4301 8911 4288 8901 4285 8901
      4285 8898 4281 8895 4270 8924
TIME...MOT...LOC 1708Z 229DEG 33KT 4277 8924

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KUROSKI
Special weather statement, Jun 3, 11:41 AM CST, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1241 PM CDT Mon Jun 3 2024

WIZ063-069-031815-
Rock WI-Dane WI-
1241 PM CDT Mon Jun 3 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ROCK AND
SOUTHEASTERN DANE COUNTIES THROUGH 115 PM CDT...

At 1240 PM CDT, Doppler radar was tracking a strong thunderstorm near
Albany, or near Evansville, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Stoughton, Milton, Edgerton, Evansville, Brodhead, Orfordville,
Footville, Lake Koshkonong, Fulton, Albion, Magnolia, Utica,
Cooksville, Indianford, and Leyden.

This includes the following highways...
 Interstate 39/90 between mile markers 149 and 169.
 Wisconsin Highway 26 between mile markers 9 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4260 8937 4283 8937 4302 8915 4289 8901
      4285 8901 4285 8896 4279 8890 4257 8936
TIME...MOT...LOC 1740Z 234DEG 34KT 4270 8933

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KUROSKI
Special weather statement, Jun 3, 12:06 PM CST, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
106 PM CDT Mon Jun 3 2024

WIZ063-064-031845-
Jefferson WI-Dane WI-
106 PM CDT Mon Jun 3 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL DANE AND WESTERN
JEFFERSON COUNTIES THROUGH 145 PM CDT...

At 106 PM CDT, Doppler radar was tracking a strong thunderstorm over
Edgerton, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fort Atkinson, Jefferson, Lake Mills, Waterloo, Johnson Creek,
Deerfield, Cambridge, Lake Ripley, Lake Koshkonong, Milford, Utica,
Rockdale, Busseyville, and Helenville.

This includes the following highways...
 Interstate 39/90 between mile markers 150 and 157.
 Interstate 94 between mile markers 253 and 265.
 Wisconsin Highway 26 between mile markers 14 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4297 8917 4319 8898 4301 8865 4284 8891
      4285 8901
TIME...MOT...LOC 1806Z 222DEG 36KT 4287 8909

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KUROSKI
Special weather statement, Jun 3, 1:44 PM CST, 30 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
244 PM CDT Mon Jun 3 2024

WIZ069-032030-
Rock WI-
244 PM CDT Mon Jun 3 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ROCK COUNTY THROUGH 330
PM CDT...

At 243 PM CDT, Doppler radar was tracking a strong thunderstorm near
Footville, or 9 miles southwest of Janesville, moving northeast at 25
mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Janesville, Milton, Edgerton, Orfordville, Footville, Lake
Koshkonong, Fulton, Hanover, Afton, Johnstown Center, Indianford,
Leyden, and Lima Center.

This includes the following highways...
 Interstate 39/90 between mile markers 162 and 178.
 Wisconsin Highway 26 between mile markers 6 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4263 8935 4285 8914 4285 8887 4284 8878
      4272 8878 4251 8917
TIME...MOT...LOC 1943Z 225DEG 21KT 4263 8919

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

KUROSKI
Special weather statement, Jun 3, 1:57 PM CST, 17 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
257 PM CDT Mon Jun 3 2024

WIZ069-032045-
Rock WI-
257 PM CDT Mon Jun 3 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ROCK COUNTY THROUGH
345 PM CDT...

At 257 PM CDT, Doppler radar was tracking a strong thunderstorm near
Durand, or 9 miles southeast of Brodhead, moving north at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Brodhead, Orfordville, Newark, Hanover, and Avon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4250 8937 4269 8937 4263 8907 4250 8920
TIME...MOT...LOC 1957Z 202DEG 20KT 4249 8930

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

KUROSKI

The radar

The Milwaukee radar (KMKX), 49 km away, was scanning. The volume nearest the first event began at 20:14 UTC.

Open the radar archive at this moment

Event by event

7 thunderstorm wind, 3 flood, 2 flash flood. Local standard time, as filed.

Thunderstorm Wind, Rock

When
June 3, 2:14 PM CST
Where
Rock County, 1.67 mi ESE of Downtown Janesville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
42.670, -88.990

Tree branches down with diameters ranging from 6-12 inches. Irrigation equipment overturned.

Thunderstorm Wind, Rock

When
June 3, 2:15 PM CST
Where
Rock County, 3.13 mi ENE of (Jvl)rock Co Arpt Ja
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
42.630, -88.970

Trees and few power poles down.

Flood, Rock

When
June 3, 2:30 PM CST to 4:30 PM CST
Where
Rock County, 3.09 mi W of Avalon to 2.46 mi NW of Orfordville
Cause
Heavy Rain
Property damage
$1,000
Reported by
911 Call Center
Coordinates
42.632, -88.931

Moderate street flooding in portions of Janesville including the intersection of Bond Place and Waveland Road. Farther west, street flooding and sandbagging operations on highway B northwest of Footville, but the water drained fairly quickly.

Thunderstorm Wind, Waukesha

When
June 3, 3:15 PM CST
Where
Waukesha County, 1.52 mi W of Eagle
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
42.880, -88.500

A couple trees uprooted and snapped. A tree down a car.

Flash Flood, Rock

When
June 3, 5:45 PM CST to 8:00 PM CST
Where
Rock County, 2.15 mi SW of Avon to 1.3 mi WNW of Cooksville
Cause
Heavy Rain
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
42.526, -89.357

Flowing water over small portions of rural roads due to flooding of farm fields or ditches. This included high water over a portion of highway A between Footville and Janesville, and several inches of water on Townline Road near Avon. A roof collapsed in Edgerton due to the accumulation and weight of rain water. Urban street flooding also prevalent.

Flash Flood, Jefferson

When
June 3, 6:00 PM CST to 8:30 PM CST
Where
Jefferson County, 1.27 mi SW of Busseyville to 1.82 mi WSW of Busseyville
Cause
Heavy Rain
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
42.885, -88.995

Flowing water from open fields and residential yards across portions of Lake Drive and into Lake Koshkonong. Flooding basements reported.

Thunderstorm Wind, Jefferson

When
June 3, 6:10 PM CST
Where
Jefferson County, 1.01 mi E of Lake Koshkonong
Measured
56 kt (64 mph) estimated gust
Property damage
$15,000
Reported by
Trained Spotter
Coordinates
42.880, -88.910

Several small and large branches down. Large branches down on a RV. A few piers on Lake Koshkonong were damaged from high winds and high waves.

Thunderstorm Wind, Waukesha

When
June 3, 6:16 PM CST
Where
Waukesha County, 1.01 mi W of Eagle
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Public
Coordinates
42.880, -88.490

A couple trees uprooted and snapped. A tree down on a car.

Flood, Columbia

When
June 3, 11:00 PM CST to June 4, 2:00 AM CST
Where
Columbia County, 2.18 mi E of Fall River to 3.78 mi ENE of Otsego
Cause
Heavy Rain
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
43.376, -89.007

A culvert partially undermined by floodwaters on County Highway DG northeast of Fall River. A washed out shoulder northbound on Highway 146 south of Cambria.

Thunderstorm Wind, Fond du Lac

When
June 4, 12:15 AM CST
Where
Fond du Lac County, 3.14 mi SSW of Dotyville
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
State Official
Coordinates
43.710, -88.280

Several reports of trees and power lines down. Damage to a building.

Thunderstorm Wind, Fond du Lac

When
June 4, 12:45 AM CST
Where
Fond du Lac County, St Cloud
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
43.820, -88.170

Tree and power line damage.

Flood, Dodge

When
June 4, 1:30 AM CST to 3:30 AM CST
Where
Dodge County, 1.84 mi W of Hustisford to 2.14 mi NW of Iron Ridge
Cause
Heavy Rain
Property damage
$10,000
Reported by
Public
Coordinates
43.350, -88.637

Flooding of several basements and yards on the west side of Iron Ridge when a culvert became plugged. The electricity was shut off until the water receded. The flooding of a creek eroded the shoulder of County Highway AY near Madison Road, just east of Iron Ridge. A business dock was flooded in Horicon.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2024Every state in 2024This day in weather historyWarnings in Wisconsin, June 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1182870, 1182871, 1192596, 1182874, 1192601, 1192612, 1182877, 1182878, 1192622, 1182879, 1182880, 1192619.